H-hypersurfaces with three distinct principal curvatures in the Euclidean spaces


Turgay N. C.

ANNALI DI MATEMATICA PURA ED APPLICATA, vol.194, no.6, pp.1795-1807, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 194 Issue: 6
  • Publication Date: 2015
  • Doi Number: 10.1007/s10231-014-0445-z
  • Title of Journal : ANNALI DI MATEMATICA PURA ED APPLICATA
  • Page Numbers: pp.1795-1807

Abstract

In this paper, we study hypersurfaces of Euclidean spaces with arbitrary dimension. First, we obtain some results on H-hypersurfaces. Then, we give the complete classification of H-hypersurfaces with three distinct curvatures. We also give some explicit examples.